MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Lead

BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Lead
Model Number 3400
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this electrode received an inappropriate therapy.Smart pass became disabled.Review determined that one treated episode was appropriate for a true arrhythmia, while another was inappropriate due to oversensing of low-amplitude, wide signals.The device was reprogrammed to the secondary 2x sensing vector with smart pass re-enabled, and additional programming changes were considered to reduce future inappropriate therapy.The electro remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
The Q-TRAK Subcutaneous Electrode
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25728154
Report Number2124215-2026-36213
Device Sequence Number10645104
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)161101(10)A116306
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2016
Device Model Number3400
Device Catalogue Number3400
Device Lot NumberA116306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale